# SDR REXA2013072701417

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DOOR WARNING SYS CHECK ON AVI POST FOUND RT FWD EMER EXIT HARD TO OPEN. LUBRICATED RT FWD OVERWING DOOR IAW AMM 12-20-52.  OPS CHECK OF THE OVERWING EMERGENCY EXIT GOOD IAW AMM 52-21-00.
